I had dysport injected into my crow's feet and below my eyes; now, when I smile, I have deep vertical wrinkles in my cheeks that I never had before. WOuld a filler help smooth them away? These injections have aged me terribly!
More Cheek Wrinkles After Dysport? (photo)
Doctor Answers (4)
Wrinkles after Dysport
These lines and wrinkles are VERY excessive if you say you've never had them before the Dysport treatment. I would recommend you take before photos into a board-certified physician for a recommendation, though fillers do help, yes, with deeper lines like these. I've never seen this excessive of lines from just doing Dysport in the eye area.
More cheek wrinkles after Dysport
The increased prominence of wrinkles on your cheeks after Dysport in your crows feet is a result of Dysport totally paralyzing your crows feet. Before you had Dysport, when you smiled, your crows feet contracted and partially absorbed your cheek. Now that these muscles can't contract, your cheek has nowhere to go when you smile, so it bunches and wrinkles. You could treat this with filler into the lines themselves, re-volumizing your cheeks in general, or by using less Dysport so there is still some residual movement around the eyes.
More wrinkles after dysport
What you might be experiencing is a weakening of the muscle that counteracts the zygomaticus major muscle, which is now allowing it to animate more. This can happen with injecting any botulinum toxin under the eyes. This will resolve over time. I would suggest discussing this in more depth with your injector, or seek a second opinion with a board-certified plastic surgeon that has knowledge of the muscles of facial animation.
You might also like...
Cheek wrinkles after Dysport
Certainly, the photos you provided are not comparable since the second shows the face during extreme facial animation and different lighting. But certainly, you can consider fillers for these cheek wrinkles.
Web reference: http://www.kassmd.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.